03/2020: On the definition of irreducible holomorphic symplectic manifolds and their singular analogs,
   International Mathematics Research Notices, 2021, rnab032, Preprint: arXiv:2003.06004
01/2020: (with Patrick Graf) The Kodaira problem for Kähler spaces with vanishing first Chern class,
   Forum of Mathematics, Sigma, Volume 9, 2021, e24
10/2018: (with Tim Kirschner and Ana Brecan) Unobstructedness of hyperkähler twistor spaces,
   Mathematische Zeitschrift (2021), doi:10.1007/s00209-021-02841-4
05/2018: (with Patrick Graf) On the Kodaira problem for uniruled Kähler spaces,
    Arkiv för Matematik, Volume 58 (2020) Number 2, Preprint: arXiv:1805.02277
01/2017: Fujiki relations and fibrations of irreducible symplectic varieties,
    Épijournal de Géométrie Algébrique, Volume 4 (2020), Article no. 7
12/2016: Low degree Hodge theory for klt varieties, Preprint: arXiv:1612.01919


03/2017: PhD thesis: Hodge theoretic methods in the study of symplectic varieties
06/2014: Master thesis: Entropy of automorphisms of compact Kähler surfaces
03/2012: Bachelor thesis: Resolution of complex projective surfaces by blowups